# SDR DALA1027941605

- Difficulty date: October 19, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 54,614 hours, 7,710 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SEATS 21AB-31AB ARE INOPERATIVE.  MAINTENANCE FOUND SEATS 21AB AND 30AB WITH LOOSE CONNECTORS AND RE-SEATED, REPLACED CRADLE ASSEMBLY AND BATTERY AT SEAT 25AB.  SYSTEM OPERATION IS NORMAL. (2010-D1253) (DL76G102859)
